# SDR ASAA2013091896058

- Difficulty date: September 18, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 47,742 hours, 21,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY INTERCOSTAL CRACKED BS 312-328, LBL 46.    R & R INTERCOSTAL IAW SRM 51-40-02.
